# SDR DALA2025101407520

- Difficulty date: October 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 53,668 hours, 38,307 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING PRI 629584-14 REV 0, REV1, REV 2, REV 3, AND ERA 629584- 14AD REV ORIG. LT REAR SPAR XRS 179 CORROSION.   ACCOMPLISHED PRI 629584-14AD REV 3 LT WING REAR SPAR XRS 179 REPAIR. SFAR 88 AND CDCCL REQUIREMENTS C.W. (1232961)
